MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,30GX0.5"REG,BEVEL

Medline Industries, LP MEDLINE; NEEDLE,30GX0.5"REG,BEVEL
Catalog Number SYR100302Z
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "clogging needles/syringes it has been an ongoing issue with the bd luer lock 3 ml and the 30 gauge hypodermic needles.It occurs daily, sometimes multiple times with the same syringe and we keep having to change the needles as the syringe keeps clogging.".
 
Additional Manufacturer Narrative
The customer reported clogging needles/syringes as an ongoing issue with the bd luer lock 3 ml and the 30 gauge hypodermic needles, occurring daily and sometimes multiple times with the same syringe.A sample/photo was not received; investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months, and the vendor was notified.The investigation results were unconfirmed, and the complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo.The cause was documented as sample required to determine cause, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,30GX0.5"REG,BEVEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
felipe bifareti
three lakes drive
northfield, IL 60093--275
MDR Report Key50931962
Report Number1417592-2026-52988
Device Sequence Number18831220
Product Code FMI
UDI-Device Identifier30080196305630
UDI-Public30080196305630
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K233037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100302Z
Device Lot Number240505
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown